메뉴 건너뛰기




Volumn 12, Issue 3, 1998, Pages 253-269

Approximating the Unsatisfiability Threshold of Random Formulas

Author keywords

Approximations; Probabilistic method; Random formulas; Satisfiability; Threshold point

Indexed keywords


EID: 0346703202     PISSN: 10429832     EISSN: None     Source Type: Journal    
DOI: 10.1002/(SICI)1098-2418(199805)12:3<253::AID-RSA3>3.0.CO;2-U     Document Type: Article
Times cited : (133)

References (21)
  • 2
    • 0007511716 scopus 로고
    • The harmonic mean formula for probabilities of unions: Applications to sparse random graphs
    • D. J. Aldous, The harmonic mean formula for probabilities of unions: Applications to sparse random graphs, Discrete Math., 76, 167-176 (1989).
    • (1989) Discrete Math. , vol.76 , pp. 167-176
    • Aldous, D.J.1
  • 8
    • 0019346375 scopus 로고
    • Probabilistic analysis of the Davis-Putnam procedure for solving the satisfiability problem
    • J. Franco and M. Paull, Probabilistic analysis of the Davis-Putnam procedure for solving the satisfiability problem, Discrete Appl. Math., 5, 77-87, 1983.
    • (1983) Discrete Appl. Math. , vol.5 , pp. 77-87
    • Franco, J.1    Paull, M.2
  • 9
    • 0030371894 scopus 로고    scopus 로고
    • Analysis of two simple heuristics on a random instance of k-SAT
    • A. Frieze and S. Suen, Analysis of two simple heuristics on a random instance of k-SAT, J. Alg., 20, 312-355 (1996).
    • (1996) J. Alg. , vol.20 , pp. 312-355
    • Frieze, A.1    Suen, S.2
  • 12
    • 0002171821 scopus 로고
    • Tail bounds for occupancy and the satisfiability threshold conjecture
    • A. Kamath, R. Motwani, K. Palem, and P. Spirakis, Tail bounds for occupancy and the satisfiability threshold conjecture, Random Struct. Alg., 7, 59-80 (1995); also, Proceedings of the Thirty-Fifth FOCS, IEEE, 1994, pp. 592-603.
    • (1995) Random Struct. Alg. , vol.7 , pp. 59-80
    • Kamath, A.1    Motwani, R.2    Palem, K.3    Spirakis, P.4
  • 13
    • 0002171821 scopus 로고
    • IEEE
    • A. Kamath, R. Motwani, K. Palem, and P. Spirakis, Tail bounds for occupancy and the satisfiability threshold conjecture, Random Struct. Alg., 7, 59-80 (1995); also, Proceedings of the Thirty-Fifth FOCS, IEEE, 1994, pp. 592-603.
    • (1994) Proceedings of the Thirty-Fifth FOCS , pp. 592-603
  • 14
    • 0028434242 scopus 로고
    • Critical behavior in the satisfiability of random Boolean expressions
    • S. Kirkpatrick and B. Selman, Critical behavior in the satisfiability of random Boolean expressions, Science, 264, 1297-1301 (1994).
    • (1994) Science , vol.264 , pp. 1297-1301
    • Kirkpatrick, S.1    Selman, B.2
  • 15
    • 0004301411 scopus 로고    scopus 로고
    • An upper bound for a basic hypergeometric series
    • School of Computer Science, Carleton University, Canada
    • L. Kirousis, E. Kranakis, and D. Krizanc, An upper bound for a basic hypergeometric series, Technical Report TR-96-07, School of Computer Science, Carleton University, Canada, 1996.
    • (1996) Technical Report TR-96-07
    • Kirousis, L.1    Kranakis, E.2    Krizanc, D.3
  • 16
    • 0347931085 scopus 로고    scopus 로고
    • An inequality for reducible, increasing properties of randomly generated words
    • Computer Technology Institute, University of Patras, Patras, Greece
    • L. M. Kirousis and Y. C. Stamatiou, An inequality for reducible, increasing properties of randomly generated words, Computer Technology Institute, University of Patras, Patras, Greece, Technical Report TR-96.10.34, 1996.
    • (1996) Technical Report TR-96.10.34
    • Kirousis, L.M.1    Stamatiou, Y.C.2
  • 18
    • 84971698109 scopus 로고
    • On a correlation inequality of Farr
    • C. McDiarmid, On a correlation inequality of Farr, Combinatorics, Prob., Comput., 1, 157-160 (1992).
    • (1992) Combinatorics, Prob., Comput. , vol.1 , pp. 157-160
    • McDiarmid, C.1
  • 20
    • 0004357807 scopus 로고
    • Étude statistique de l'existence de solutions de problèmes SAT, application aux systèmes-experts
    • J.-C. Simon, J. Carlier, O. Dubois, and O. Moulines, Étude statistique de l'existence de solutions de problèmes SAT, application aux systèmes-experts, C. R. Acad. Sci. Paris. Sér. I Math., 302, 283-286 (1986).
    • (1986) C. R. Acad. Sci. Paris. Sér. I Math. , vol.302 , pp. 283-286
    • Simon, J.-C.1    Carlier, J.2    Dubois, O.3    Moulines, O.4
  • 21
    • 84990652711 scopus 로고
    • A correlation inequality and a Poisson limit theorem for nonoverlapping balanced subgraphs of a random graph
    • W. C. Suen, A correlation inequality and a Poisson limit theorem for nonoverlapping balanced subgraphs of a random graph, Random Struct. Alg., 1, 231-242 (1990).
    • (1990) Random Struct. Alg. , vol.1 , pp. 231-242
    • Suen, W.C.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.